Wednesday, November 24, 2004

Panadol oh panadol...


Ana rasa ana perlu memperjelaskan sedikit tentang hal
Takut-takut ianya memberi gambaran bahawa 'any
medicine that is not herbal in nature is toxic to the

Sebenarnya ubat apa-apa pun sekiranya kalau
berlebih-lebihan memang boleh memberi kesan 'toxic'.
Di dalam hal ini, tidaklah bermaksud kalau kita
sekali-sekala pening.... dan makan panadol 'liver /
hati' akan terus rosak. Sebab itu kena ikut arahan
yang disertakan bersama ubat tersebut. Hendaklah ikut
'dose' yang ditetapkan.

Ada beberapa lagi fakta di dalam message di bawah yang
tak berapa tepat (medically). Mungkin sebab message
tersebut adalah second hand information. There maybe
some distortion there.

Sekadar ingin berkongsi.

Dr. Tuti Iryani Mohd. Daud (Yan)
Seksyen 11
Shah Alam

--- Nor Iliza Ismail wrote:

> noorita othman wrote:
> ---------------------------------
> -----Original Message-----
> From: []
> Sent: Wednesday, October 20, 2004 8:14 AM
> To:;;
Dear Friends,


Don't take panadol and panadol Acti Fast and
Panadol soluble (esp. ppl have gastric).

FYI... One real story from a guy...

My husband was working in a hospital as an IT engineer,
as the hospital is planning to set up a database of its patient.
And he knows some of the doctor quite well.

The doctors used to tell him that whenever they
have a headache, they are not willing to take PANADOL
(PARACETMOL). In fact, they will turn to Chinese
Herbal Medicine or find other alternatives.

This is because Parasol is toxic to the body,
and it harms the liver. According to the doctor,
Panadol will reside in the body for at least 5 years. And
according to the doctor, there used to be an incident
where an air stewardess consumes a lot of panadol during
her menstrual as she needs to stand all the time.
She's now in her early 30's, and she needs to wash her
kidney(DIALYSIS) every month.
As said by the doctor that whenever we have a
headache,that's because it is due to the electron/Ion
imbalance in the brain. As an alternative solution to cope
with this matter, they suggested that we buy 1 or 2
cans of isotonic drink (eg.100PLUS), and mix it with
drinking water according to a ratio of 1:1 or 1:2
(simply, it means one cup 100plus, one cup water.or 2 cupswater).
Me and my husband have tried this on several
occasions, and it seems to work well. Another method will
be to submerge your feet in a basin of warm water so
that it bring the blood pressure down from your
throbbing head.

As Panadol is a pain killer, the more Panadol
you take,the lesser would be your threshold for pain
(your endurance level for pain).
We all will fall i ill as we aged, for woman, we
would need to go through childbirth. Imagine that we
had spent our entire life popping quite a
substantial amount of Panadol (Pain Killer) when
you need to have a surgery or operation, you will
need a much more amount of general anesthetic to
numb your surgical pain than the average person who seldom
or rarelytakes Panadol. If you have a very high
intake of Panadol throughout your life
(Migraine,Menstrualcramps) it is very likely that
normal general anesthetic will have no effects
on you as your body is pumped full with panadol
and your body is soused to pain killer that you
would need a muchstronger pain killer, Morphine??

Value your life, THINK b4 you easily pop that

familiar pill into your mouth again. Please send
this to people you care about.

No comments: